# SDR TSAA0623096

- Difficulty date: November 2, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- Aircraft time: 20,586 hours, 5,426 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 474 OGG-OAK - DURING FLIGHT, CREW NOTED THE NR 1 HF RADIO WOULD NOT TRANSMIT WHEN THE MICROPHONE BUTTON WAS DEPRESSED.  MAINTENANCE FOUND THE RADIO OPERATED NORMALLY PER FIM 23-11-00-810-806 ON THE GROUND AND RETURNED THE AIRCRAFT TO SERVICE.
